Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suggest treatment for exhaustion due to stress

User rating for this question
Very Good
Answered by
Practicing since : 2000
Answered : 788 Questions
Hi, I have been under a lot of stress for 2 months working excessive hours and not sleeping. I have been very weak and shaking a lot with on and off menstrual bleeding during this time for most of the 2 months. Not sure if I should go to Gyno or endocrinologist (type 1 diabetic)?
Posted Sat, 22 Mar 2014 in Women's Health
Answered by Dr. Bhagyashree.B 21 minutes later
Brief Answer: take multivitamin, consult gynaecologist Detailed Answer: Dear member, Thanks for writing to healthcare magic. Your symptoms are suggestive of exhaustion . If your Food intake has been neglected in past few weeks you may be anemic too. You have mentioned type 1 diabetes. Please check your sugar levels and HbA1c. If your sugars are in normal range then multivitamins for fatigue will help. For on and off bleeding it is important to rule out any pathology. You will require a pelvic examination and pap smear. If gynecology problems ruled out and symptoms still persists then you will need detailed blood tests including thyroid profile and an endocrinologist opinion. Write back if you have more questions. Thanks Dr Bhagyashree
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor